Communications in Mathematical Sciences
Volume 6 (2008)
On selection dynamics for continuous structured populations
Pages: 729 – 747
In this paper, we provide results about the long time behavior of integrodifferential equations appearing in the study of populations structured with respect to a quantitative (continuous) trait, which are submitted to selection (or competition).
Selection-competition; population dynamics; long time asymptotics
2010 Mathematics Subject Classification
45J05, 45M05, 92D15, 92D40